# SDR DALA2023091907698

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 75,714 hours, 9,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 DOOR 4R EMERG LIGHT SIGN. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 4 R EPSU AND EMERGENCY LIGHTED SIGN ASSY. (4502914)
